Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 42, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Dec 28, 2012, 4:06 PM EST. It took effect at Dec 29, 2012, 1:00 AM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2012, 4:06 PM EST (21:06 UTC)
- In effect from
- Dec 29, 2012, 1:00 AM EST
- Expired
- Dec 30, 2012, 10:00 PM EST
- In force
- 45 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
694 WHUS72 KMLB 282106 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 406 PM EST FRI DEC 28 2012 AMZ570-572-291000- /O.NEW.KMLB.SC.Y.0042.121229T0600Z-121230T2300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 406 PM EST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SATURDAY TO 6 PM EST SUNDAY. * WINDS AND SEAS...WINDS WILL INCREASE OUT OF THE SOUTH TO SOUTHWEST TONIGHT UP TO 20 TO 25 KNOTS AHEAD OF AN APPROACHING FRONT WITH SEAS GRADUALLY INCREASING TO 5 TO 6 FEET SATURDAY. AS COLD FRONT PUSHES SOUTH OF THE WATERS SATURDAY NIGHT WINDS WILL REMAIN ELEVATED AS THEY SWITCH TO THE NORTHWEST WITH SEAS INCREASING EVEN FURTHER TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-575-291000- /O.NEW.KMLB.SC.Y.0042.121230T0300Z-121230T2300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 406 PM EST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM SATURDAY TO 6 PM EST SUNDAY. * WINDS AND SEAS...WINDS WILL INCREASE OUT OF THE SOUTH TO SOUTHWEST TONIGHT UP TO 15 TO 20 KNOTS AHEAD OF AN APPROACHING FRONT WITH SEAS GRADUALLY INCREASING TO 4 TO 5 FEET SATURDAY. AS COLD FRONT PUSHES SOUTH OF THE WATERS SATURDAY NIGHT WINDS WILL INCREASE EVEN FURTHER AS THEY SWITCH TO THE NORTHWEST WITH SEAS BUILDING UP TO 7 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
168 WHUS72 KMLB 291538 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1038 AM EST SAT DEC 29 2012 AMZ570-572-300300- /O.CON.KMLB.SC.Y.0042.000000T0000Z-121230T2300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 1038 AM EST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SUNDAY... * WINDS AND SEAS...WINDS WILL REMAIN AROUND 20 TO 25 KNOTS AS THEY VEER FROM THE SOUTHWEST TO WEST THIS AFTERNOON TO NORTHWEST TONIGHT AS A COLD FRONT PUSHES SOUTH OF THE AREA. SEAS WILL BUILD UP TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-575-300300- /O.CON.KMLB.SC.Y.0042.121230T0300Z-121230T2300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1038 AM EST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST SUNDAY... * WINDS AND SEAS...SOUTHWEST TO WEST WINDS AROUND 15 TO 20 KNOTS WILL INCREASE OUT OF THE NORTHWEST UP TO 20 TO 25 KNOTS TONIGHT AS A COLD FRONT PUSHES SOUTH OF THE WATERS. THESE WINDS WILL GRADUALLY BUILD SEAS UP TO 7 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
983 WHUS72 KMLB 292052 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 352 PM EST SAT DEC 29 2012 AMZ572-302100- /O.EXT.KMLB.SC.Y.0042.000000T0000Z-121231T0300Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 352 PM EST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SUNDAY... * WINDS AND SEAS...WINDS WILL REMAIN AROUND 20 TO 25 KNOTS AS THEY VEER FROM THE WEST TO NORTHWEST TONIGHT AS A COLD FRONT PUSHES SOUTH OF THE AREA. SEAS WILL BUILD UP TO 7 TO 8 FEET TONIGHT. WINDS AND SEAS WILL REMAIN ELEVATED SUNDAY AND THEN GRADUALLY DECREASE INTO LATE TOMORROW AS WINDS VEER TO THE NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-302100- /O.EXT.KMLB.SC.Y.0042.000000T0000Z-121230T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 352 PM EST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS AND SEAS...WINDS WILL REMAIN AROUND 20 TO 25 KNOTS AS THEY VEER FROM THE WEST TO NORTHWEST TONIGHT AS A COLD FRONT PUSHES SOUTH OF THE AREA. SEAS WILL BUILD UP TO 7 TO 8 FEET TONIGHT. WINDS AND SEAS WILL REMAIN ELEVATED SUNDAY MORNING AND THEN GRADUALLY DECREASE INTO TOMORROW AFTERNOON AS WINDS VEER TO THE NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-302100- /O.EXT.KMLB.SC.Y.0042.121230T0300Z-121230T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 352 PM EST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST SUNDAY... * WINDS AND SEAS...WEST WINDS AROUND 15 TO 20 KNOTS WILL INCREASE OUT OF THE NORTHWEST UP TO 20 TO 25 KNOTS TONIGHT AS A COLD FRONT PUSHES SOUTH OF THE WATERS. WINDS AND SEAS WILL REMAIN ELEVATED SUNDAY MORNING AND THEN GRADUALLY DECREASE INTO TOMORROW AFTERNOON AS WINDS VEER TO THE NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-302100- /O.EXT.KMLB.SC.Y.0042.121230T0300Z-121231T0300Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 352 PM EST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY... * WINDS AND SEAS...WEST WINDS AROUND 15 TO 20 KNOTS WILL INCREASE OUT OF THE NORTHWEST UP TO 20 TO 25 KNOTS TONIGHT AS A COLD FRONT PUSHES SOUTH OF THE WATERS. WINDS AND SEAS WILL REMAIN ELEVATED SUNDAY AND THEN GRADUALLY DECREASE INTO LATE TOMORROW AS WINDS VEER TO THE NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
313 WHUS72 KMLB 302106 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 406 PM EST SUN DEC 30 2012 AMZ550-552-570-302215- /O.EXP.KMLB.SC.Y.0042.000000T0000Z-121230T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 406 PM EST SUN DEC 30 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... SMALL CRAFT SHOULD STILL EXERCISE CAUTION THROUGH THIS EVENING. NORTHEAST WINDS WILL STILL RANGE FROM 15 TO 20 KNOTS. SEAS WILL STILL AVERAGE 4 TO 6 FEET AWAY FROM THE COAST. $$ AMZ555-572-575-310300- /O.CON.KMLB.SC.Y.0042.000000T0000Z-121231T0300Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 406 PM EST SUN DEC 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KNOTS WILL DECREASE TO 10 TO 15 KNOTS LATE IN THE NIGHT AND TOWARDS DAYBREAK. SEAS WILL BE 5 TO 7 FEET AND HIGHER IN THE GULF STREAM THROUGH LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
212 WHUS72 KMLB 310314 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1014 PM EST SUN DEC 30 2012 AMZ555-572-575-310415- /O.EXP.KMLB.SC.Y.0042.000000T0000Z-121231T0300Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1014 PM EST SUN DEC 30 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... NORTHEAST WINDS MAY STILL BE AROUND 15 TO 20 KNOTS FALLING OFF TO 15 KNOTS BY DAYBREAK. SEAS OF 5 TO 6 FEET WILL CONTINUE TO SLOWLY SUBSIDE OVERNIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 28, 3:24 PM EST, 42 minutes earlier.
Area forecast discussion, Dec 28, 3:24 PM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EST FRI DEC 28 2012
.DISCUSSION...CORRECT WATCH/WARNING SECTION
CURRENTLY-TONIGHT...DEEP S/SW FLOW AHEAD OF AN APPROACHING LOW
PRESSURE SYSTEM AND ATTENDANT COLD FRONT WILL RAPIDLY INCREASE
MOISTURE OVER THE REGION TONIGHT. BAND OF CONVECTION ALREADY
DEVELOPING OVER THE EASTERN GULF WILL CONTINUE TO ADVANCE NE INTO
WEST CENTRAL FL THIS AFT/EVENING. EXPECT SOME OF THIS PRECIPITATION
TO REMAIN INTACT AS IT HEADS INLAND AND TOWARD THE AREA...MAINLY
SOUTH OF ORLANDO THIS EVENING. AFTER MIDNIGHT FOCUS ON ADDITIONAL
RAIN CHANCES WILL BE TOWARD BAND OF CONVECTION OUT AHEAD OF THE COLD
FRONT MOVING INTO LAKE COUNTY AND TOWARD THE I-4 CORRIDOR WITH A FEW
EMBEDDED STORMS POSSIBLE. SURGE IN MOISTURE AND STRENGTHENING LOW
LEVEL WINDS FAVOR INCREASING STRATUS OVER THE AREA WITH LOWS MUCH
WARMER THAN LAST NIGHT...GENERALLY IN THE 60S.
SATURDAY...COLD FRONT WILL PROGRESS SOUTHWARD THROUGH THE AREA
TOMORROW WITH BAND OF SHOWERS AND EMBEDDED STORMS MOVING EASTWARD
THROUGH CENTRAL FLORIDA. STRONG UNIDIRECTIONAL SHEAR WILL EXIST OUT
AHEAD OF THIS FRONT BUT INSTABILITY WILL BE WEAK DUE TO LIMITED
DAYTIME HEATING SO SEVERE WEATHER CURRENTLY NOT EXPECTED. HOWEVER A
FEW STORMS MAY PRODUCE STRONG WIND GUSTS ACROSS THE REGION. WINDS
EXPECTED TO BECOME BREEZY AS THEY INCREASE OUT OF THE W/SW INTO LATE
MORNING/AFT IN ADVANCE OF FRONTAL PASSAGE. WENT BELOW GUIDANCE FOR
HIGHS TOMORROW AS THE AREA SHOULD BE UNDER CLOUDY TO MOSTLY CLOUDY
SKIES. HAVE MAX TEMPS RANGING FROM MID 70S NORTH OF ORLANDO TO UPPER
70S/NEAR 80 FARTHER SOUTH.
SATURDAY NIGHT...FRONT WILL CLEAR TREASURE COAST BY EVENING WITH ANY
REMAINING CONVECTION DYING OFF AND SHIFTING EAST. MINIMAL
INSTABILITY WILL EXIST TO BEGIN WITH AND COVERAGE WILL BE LOW.
STRONG COLD ADVECTION WILL DEVELOP OVERNIGHT AND EARLY SUNDAY
MORNING...BUT WILL BE RELATIVELY SHORT LIVED. HAVE GONE SLIGHTLY
HIGHER THAN GUID FOR MID TEMPS AS THEY LOOK TOO LOW CONSIDERING
SHORT DURATION OF COLD ADVECTION AND WITH STILL STRONG MIXING
ONGOING.
SUNDAY/SUN NIGHT...PATTERN REMAINS VERY PROGRESSIVE WITH SFC RIDGE
REACHING SE U.S. COAST BY MONDAY MORNING. ALTHOUGH MODELS MAY BE TOO
FAST WITH VEERING FLOW...AREA WILL STILL LIKELY ENCOUNTER ONSHORE
FLOW DURING THE AFTN. STRONG DVM SHOULD RESULT IN MOSTLY SUNNY SKIES
WITH PERHAPS FEW MARINE SC ALONG COAST LATE. RIDGE POSITION BY
MONDAY MORNING SUGGESTS NOT A TRUE TRADITIONAL 2ND NIGHT RADIATIONAL
COOLING NIGHT...BUT STILL THINK DRAINAGE FLOW WILL DEVELOP AWAY FROM
THE COAST AND WILL UNDERCUT MAV GUIDANCE SLIGHTLY SUNDAY NIGHT.
MONDAY THRU WEDNESDAY...NEAR SFC RIDGE WILL MOVE OFF INTO WRN ATLC
WITH SOUTH FLOW DEVELOPING AND MODERATING TEMPS. FRONTAL SFC AND
ASSCD ISENTROPIC UPGLIDE WILL REMAIN OVER NORTH FL THRU PERIOD. NEXT
WAVE DEVELOPING OVER THE WRN GULF TO LIFT OUT ALONG THIS BNDRY AND
THE STRONG SRN BRANCH OF JET STREAM WILL DO SO WEDNESDAY. LOOKS LIKE
PCPN CHCS MAY BE DELAYED UNTIL THURSDAY ACROSS CENTRAL FL SINCE AREA
WILL BE WELL SOUTH OF BAROCLINIC ZONE. PCPN CHCS INCREASE WED NIGHT
AS SFC FEATURE FEATURE GETS CLOSER.
&&
.AVIATION...
VFR CONDS EXPECTED THROUGH EARLY THIS EVENING. GUIDANCE CONTINUES TO
SHOW INCREASING STRATUS DECK OVER THE AREA WHICH LOOKS REASONABLE
DUE TO SOUTHERLY SURGE IN MOISTURE. INCREASING WINDS AND RAIN
CHANCES TONIGHT ARE NOT FAVORABLE FOR WIDESPREAD FOG AT THE SFC BUT
IFR/MVFR CIGS EXPECTED AFT 04Z THROUGH AT LEAST EARLY SAT MORNING.
BAND OF SHOWERS/ISO TSRA AHEAD OF THE COLD FRONT WILL MOVE THROUGH
THE AREA LATE TONIGHT THROUGH THE DAY SATURDAY.
&&
.MARINE...
MARINE CONDS WILL DETERIORATE TONIGHT AS WINDS BECOME S/SW AND
INCREASE OFFSHORE WELL AHEAD OF AN APPROACHING COLD FRONT. HAVE
RAISED A SMALL CRAFT ADVISORY STARTING AFTER MIDNIGHT TONIGHT AND
CONTINUING SATURDAY FOR THE OFFSHORE WATERS NORTH OF SEBASTIAN INLET
FOR WINDS UP TO 20-25 KTS. SEAS WILL TAKE LONGER TO INCREASE BUT WILL
STILL REACH 5-6 FEET BY LATE TONIGHT INTO TOMORROW. SMALL CRAFT WILL
NEED TO EXERCISE CAUTION ELSEWHERE OVER THE WATERS FOR WIND SPEEDS
AROUND 15-20 KNOTS.
FRONT WILL CLEAR COASTAL WATERS SATURDAY EVENING WITH INCREASING NW
GRADIENT FLOW. SCA CONDITIONS OCCUR OVER A RELATIVELY BRIEF
PERIOD...SATURDAY OVERNIGHT THROUGH SUNDAY MORNING. WILL EXPAND AREA
SOUTH AND INTO NEARSHORE WATERS THROUGH PD. WINDS AROUND 20KTS BUT
SEAS MAY NOT FULLY DEVELOP TO 7 FEET NEARSHORE. SFC RIDGE WILL SHIFT
QUICKLY OFF THE SE COAST WITH FLOW RAPIDLY VEERING AND WEAKENING
DURING THE DAY SUNDAY AND SUNDAY NIGHT.
MODERATE SOUTH FLOW THROUGH EARLY NEXT WEEK NOT INCREASING UNTIL
THURSDAY AHEAD OF NEXT SFC WAVE WITH CONTINUED ACTIVE SOUTHERN
EXTENSION OF JET.
&&
.FIRE WEATHER...
AIRMASS DRIES OUT RAPIDLY SATURDAY NIGHT AND SUNDAY MORNING. PATTERN
REMAINS VERY PROGRESSIVE WITH FLOW BECOMING ONSHORE BY SUNDAY
AFTERNOON. MIN RH VALUES ONLY INTO UPPER 30S FOR A COUPLE HOURS
ACROSS THE NORTHERN INTERIOR.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 60 75 42 60 / 60 70 10 0
MCO 60 77 45 63 / 50 70 10 0
MLB 65 77 46 64 / 30 70 10 0
VRB 66 78 51 65 / 30 60 10 0
LEE 58 74 41 59 / 70 70 10 0
SFB 60 76 44 62 / 60 70 10 0
ORL 60 76 46 61 / 50 70 10 0
FPR 67 78 49 65 / 30 50 20 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM SATURDAY TO 6 PM EST SUNDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO
JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM
SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 1 AM SATURDAY TO 6 PM EST SUNDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WEITLICH
LONG TERM....BLOTTMANHazardous weather outlook, Dec 28, 4:05 AM EST, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 405 AM EST FRI DEC 28 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-282100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 405 AM EST FRI DEC 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... THUNDERSTORMS ARE NOT EXPECTED DURING THE DAYTIME HOURS TODAY. HOWEVER...A FEW STORMS MAY OCCUR LATE TONIGHT AS A LOW PRESSURE SYSTEM APPROACHES...ESPECIALLY AREAS NORTHWEST OF INTERSTATE 4. .WIND AND SEA IMPACT... WINDS AND SEAS WILL REMAIN FAVORABLE FOR BOATING TODAY. HOWEVER...BOATING CONDITIONS WILL BEGIN TO DETERIORATE TONIGHT AS WINDS BECOME SOUTHERLY AND INCREASE TO 15 TO 20 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED TO NUMEROUS SHOWERS AND ISOLATED STORMS WILL MOVE ACROSS THE AREA ON SATURDAY AHEAD OF A COLD FRONT. BOATING CONDITIONS WILL CONTINUE TO DETERIORATE SATURDAY AHEAD OF THE COLD FRONT...AND REMAIN HAZARDOUS BEHIND THE FRONT THROUGH THE REMAINDER OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. GLITTO
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.